# SDR ASOA04085

- Difficulty date: February 2, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- System (JASC): 7500 · Engine Bleed Air System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4582 - DURING CRUISE FROM ABE-ATL, AT APPROXIMATELY 28,000 FEET THE CREW RECEIVED A LEFT 14TH STAGE DUCT RED EICAS MESSAG FOLLOWED BY A TRIPLE CHIME AND MASTER WARNING, THEN RETARDED THE LT THRUST LEVER SLIGHTLY.  IMMEDIATELY PRIOR TO INITIATING QRH PROCEDURES THE MASTER WARNING EXTINGUISHED.  QRH PROCEDURES WERE COMPLIED WITH AND THE CREW RETARDED THE LT THRUST LEVER TO IDLE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO RIC, LANDING SAFELY.  MAINTENANCE RESET THE LEFT BLEED CONTROL UNIT, BLEED LEAK TEST CIRCUIT BREAKERS AND PERFORMED A POWER RUN WITH NO MESSAGES APPEARING NOR ANY DEFECTS NOTED.  AIRCRAFT OK FOR SERVICE.  (M)
